Alert archive / Arkansas / River Flood Warnings in 2015
River Flood Warning 87, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Nov 28, 2015, 11:23 AM CST for Clay County, Greene County, Arkansas; Dunklin County, Missouri. It took effect at Nov 28, 2015, 8:18 PM CST. It was in force for 68 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 28, 2015, 11:23 AM CST (17:23 UTC)
- In effect from
- Nov 28, 2015, 8:18 PM CST
- Expired
- Dec 1, 2015, 3:59 PM CST
- In force
- 68 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, AR, Greene County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 117 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Francis River at St. Francis (SFRA4).
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 27 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07040100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
953
WGUS44 KMEG 281723
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1123 AM CST SAT NOV 28 2015
The National Weather Service has issued a Flood Warning for the Saint
Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued this evening or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-291723-
/O.NEW.KMEG.FL.W.0087.151129T0359Z-151201T2159Z/
/SFRA4.1.ER.151129T0359Z.151130T0000Z.151130T2159Z.NO/
1123 AM CST SAT NOV 28 2015
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Saint Francis River near Saint Francis
* from Saturday November 28 until Monday November 30.
* At 11 AM Saturday the stage was...21.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 22.5 feet Sunday November 29.
* Flood stage is 22.0 feet.
* Forecast to rise above flood stage by Saturday November 28 and
continue to rise to near 22.5 feet by Sunday November 29. The river
will fall below flood stage by Monday November 30.
At 23.0 feet, Most low land inside the levee system is flooded..
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
ARC031-291722-
/O.NEW.KMEG.FL.W.0088.151129T1200Z-151201T0000Z/
/LCRA4.1.ER.151129T1200Z.151129T1800Z.151130T0000Z.NO/
1123 AM CST SAT NOV 28 2015
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Saint Francis River at Lake City
* from Sunday November 29 until Sunday November 29.
* At 11 AM Saturday the stage was...8.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 10.1 feet Sunday November 29.
* Flood stage is 10.0 feet.
* Forecast to rise above flood stage by Sunday November 29 and
continue to rise to near 10.1 feet by Sunday November 29. The river
will fall below flood stage by Sunday November 29.
At 10.0 feet, Flooding is occurring in the swamps along the river..
&&
LAT...LON 3610 9038 3603 9028 3588 9035 3566 9038
3566 9051 3582 9051
$$6 follow-up statements
933
WGUS84 KMEG 290222
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
821 PM CST SAT NOV 28 2015
The Flood Warning continues for the Obion River...S.F. Fork Forked
Deer River...Saint Francis River...Tombigbee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued Sunday morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-300221-
/O.EXT.KMEG.FL.W.0087.151129T0218Z-151202T1200Z/
/SFRA4.1.ER.151128T2036Z.151129T1200Z.151201T1200Z.NO/
821 PM CST SAT NOV 28 2015
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until Tuesday December 01.
* At 07 PM Saturday the stage was 22.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Maximum forecast stage of 23.0 feet Sunday November 29.
* Flood stage is 22.0 feet.
* The river rose above flood stage Saturday November 28 and will
continue rising to near 23.0 feet by Sunday November 29. The river
will fall below flood stage Tuesday December 01.
* At 23.0 feet...Most low land inside the levee system is flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
ARC031-300220-
/O.EXT.KMEG.FL.W.0088.151129T1800Z-151201T0000Z/
/LCRA4.1.ER.151129T1800Z.151129T1800Z.151130T0000Z.NO/
821 PM CST SAT NOV 28 2015
The Flood Warning continues for
the Saint Francis River at Lake City
* from Sunday November 29 until Sunday November 29.
* At 07 PM Saturday the stage was 9.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 10.0 feet Sunday November 29.
* Flood stage is 10.0 feet.
* At 10.0 feet...Flooding is occurring in the swamps along the river.
&&
LAT...LON 3610 9038 3603 9028 3588 9035 3566 9038
3566 9051 3582 9051
$$
TNC045-053-131-300220-
/O.CON.KMEG.FL.W.0091.151201T1200Z-151202T0000Z/
/OBNT1.1.ER.151201T1200Z.151201T1200Z.151201T1800Z.NO/
821 PM CST SAT NOV 28 2015
The Flood Warning continues for
the Obion River near Obion
* from Tuesday December 01 until Tuesday December 01.
* At 08 PM Saturday the stage was 31.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 34.0 feet Tuesday December 01.
* Flood stage is 34.0 feet.
* At 34.0 feet...Farm land near the river is flooded.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
TNC033-045-097-300220-
/O.EXT.KMEG.FL.W.0092.000000T0000Z-151201T0300Z/
/HLST1.1.ER.151129T0027Z.151129T1200Z.151130T2100Z.NO/
821 PM CST SAT NOV 28 2015
The Flood Warning continues for
the S.F. Fork Forked Deer River near Halls
* until Monday November 30.
* At 08 PM Saturday the stage was 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Maximum forecast stage of 10.5 feet Sunday November 29.
* Flood stage is 9.0 feet.
* The river rose above flood stage Saturday November 28 and will
continue rising to near 10.5 feet by Sunday November 29. The river
will fall below flood stage Monday November 30.
* At 10.5 feet...Flooding on agriculture land near the river.
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$
MSC095-300220-
/O.EXT.KMEG.FL.W.0089.151201T0138Z-151202T0130Z/
/BGBM6.1.ER.151201T0138Z.151201T1200Z.151201T1930Z.NO/
821 PM CST SAT NOV 28 2015
The Flood Warning continues for
the Tombigbee River at Bigbee
* from Monday November 30 until Tuesday December 01.
* At 07 PM Saturday the stage was 4.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 15.0 feet Tuesday December 01.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Monday November 30 and
continue to rise to near 15.0 feet by Tuesday December 01.The river
will fall below flood stage by Tuesday December 01.
* At 14.0 feet...Flooding of low lying agricltural land is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-300220-
/O.EXT.KMEG.FL.W.0090.151130T2046Z-151202T0148Z/
/AMYM6.1.ER.151130T2046Z.151201T0600Z.151201T1948Z.NO/
821 PM CST SAT NOV 28 2015
The Flood Warning continues for
the Tombigbee River near Tombigbee River near Amory 4W
* from Monday November 30 until Tuesday December 01.
* At 07 PM Saturday the stage was 11.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 21.3 feet Tuesday December 01.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Monday November 30 and
continue to rise to near 21.3 feet by Tuesday December 01.The river
will fall below flood stage by Tuesday December 01.
* At 22.0 feet...Low land near the river is flooded.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$431
WGUS84 KMEG 291756
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1156 AM CST SUN NOV 29 2015
The Flood Warning continues for the Saint Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued this evening or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-301756-
/O.EXT.KMEG.FL.W.0087.000000T0000Z-151201T1500Z/
/SFRA4.1.ER.151128T2036Z.151129T1800Z.151130T1500Z.NO/
1156 AM CST SUN NOV 29 2015
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until Monday November 30.
* At 11 AM Sunday the stage was 23.1 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 23.2 feet Sunday November 29.
* Flood stage is 22.0 feet.
* At 23.0 feet...Most low land inside the levee system is flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
ARC031-301756-
/O.EXT.KMEG.FL.W.0088.151129T1800Z-151202T0600Z/
/LCRA4.1.ER.151129T1800Z.151130T0600Z.151201T0600Z.NO/
1156 AM CST SUN NOV 29 2015
The Flood Warning continues for
the Saint Francis River at Lake City
* from Sunday November 29 until Tuesday December 01.
* At 11 AM Sunday the stage was 9.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 10.3 feet Monday November 30.
* Flood stage is 10.0 feet.
* Forecast to rise above flood stage by Sunday November 29 and
continue to rise to near 10.3 feet by Monday November 30.The river
will fall below flood stage by Tuesday December 01.
* At 10.0 feet...Flooding is occurring in the swamps along the river.
&&
LAT...LON 3610 9038 3603 9028 3588 9035 3566 9038
3566 9051 3582 9051
$$650
WGUS84 KMEG 300259
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
859 PM CST SUN NOV 29 2015
The Flood Warning continues for the Obion River...S.F. Fork Forked
Deer River...Saint Francis River...Tombigbee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued Monday morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-010259-
/O.EXT.KMEG.FL.W.0087.000000T0000Z-151202T0359Z/
/SFRA4.1.ER.151128T2036Z.151129T1300Z.151201T0359Z.NO/
859 PM CST SUN NOV 29 2015
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until Monday November 30.
* At 08 PM Sunday the stage was 23.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 22.0 feet.
* At 23.0 feet...Most low land inside the levee system is flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
ARC031-010259-
/O.EXT.KMEG.FL.W.0088.000000T0000Z-151202T1200Z/
/LCRA4.1.ER.151129T1930Z.151130T1200Z.151201T1200Z.NO/
859 PM CST SUN NOV 29 2015
The Flood Warning continues for
the Saint Francis River at Lake City
* until Tuesday December 01.
* At 08 PM Sunday the stage was 10.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Maximum forecast stage of 10.3 feet Monday November 30.
* Flood stage is 10.0 feet.
* The river rose above flood stage Sunday November 29 and will
continue rising to near 10.3 feet by Monday November 30. The river
will fall below flood stage Tuesday December 01.
* At 10.0 feet...Flooding is occurring in the swamps along the river.
&&
LAT...LON 3610 9038 3603 9028 3588 9035 3566 9038
3566 9051 3582 9051
$$
TNC045-053-131-010259-
/O.EXT.KMEG.FL.W.0091.151201T1200Z-151202T0000Z/
/OBNT1.1.ER.151201T1200Z.151201T1200Z.151201T1800Z.NO/
859 PM CST SUN NOV 29 2015
The Flood Warning continues for
the Obion River near Obion
* from Tuesday December 01 until Tuesday December 01.
* At 08 PM Sunday the stage was 32.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 34.0 feet Tuesday December 01.
* Flood stage is 34.0 feet.
* At 34.0 feet...Farm land near the river is flooded.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
MSC095-010259-
/O.EXT.KMEG.FL.W.0089.151201T2125Z-151202T1851Z/
/BGBM6.1.ER.151201T2125Z.151202T0600Z.151202T1251Z.NO/
859 PM CST SUN NOV 29 2015
The Flood Warning continues for
the Tombigbee River at Bigbee
* from Tuesday December 01 until Wednesday December 02.
* At 07 PM Sunday the stage was 4.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 14.7 feet Wednesday December 02.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Tuesday December 01 and
continue to rise to near 14.7 feet by Wednesday December 02.The
river will fall below flood stage by Wednesday December 02.
* At 14.0 feet...Flooding of low lying agricltural land is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-010258-
/O.CON.KMEG.FL.W.0090.151202T0000Z-151202T0600Z/
/AMYM6.1.ER.151202T0000Z.151202T0000Z.151202T0000Z.NO/
859 PM CST SUN NOV 29 2015
The Flood Warning continues for
the Tombigbee River near Tombigbee River near Amory 4W
* from Tuesday December 01 until Tuesday December 01.
* At 08 PM Sunday the stage was 11.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 20.0 feet Tuesday December 01.
* Flood stage is 20.0 feet.
* At 20.0 feet...Lowland flooding begins.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
TNC033-045-097-010258-
/O.ROU.KMEG.HY.S.0000.000000T0000Z-000000T0000Z/
/HLST1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
859 PM CST SUN NOV 29 2015
Forecast information for
S.F. Fork Forked Deer River near Halls
* At 08 PM Sunday the stage was 8.7 feet.
* No flooding is currently forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 8.6 feet Monday November 30.
* At 9.0 feet...Farmland near the river is flooded.
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$320
WGUS84 KMEG 301633
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1033 AM CST MON NOV 30 2015
The Flood Warning continues for the Obion River...Saint Francis
River...Tombigbee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tonight or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-011633-
/O.EXT.KMEG.FL.W.0087.000000T0000Z-151203T0300Z/
/SFRA4.1.ER.151128T2036Z.151129T1300Z.151202T0300Z.NO/
1033 AM CST MON NOV 30 2015
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until Tuesday December 01.
* At 10 AM Monday the stage was 22.7 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 22.0 feet.
* At 23.0 feet...Most low land inside the levee system is flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
ARC031-011633-
/O.EXT.KMEG.FL.W.0088.000000T0000Z-151203T0600Z/
/LCRA4.1.ER.151129T1930Z.151130T1800Z.151202T0600Z.NO/
1033 AM CST MON NOV 30 2015
The Flood Warning continues for
the Saint Francis River at Lake City
* until Wednesday December 02.
* At 10 AM Monday the stage was 10.1 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 10.2 feet Monday November 30.
* Flood stage is 10.0 feet.
* At 10.0 feet...Flooding is occurring in the swamps along the river.
&&
LAT...LON 3610 9038 3603 9028 3588 9035 3566 9038
3566 9051 3582 9051
$$
TNC045-053-131-011633-
/O.EXT.KMEG.FL.W.0091.151201T1800Z-151202T0600Z/
/OBNT1.1.ER.151201T1800Z.151201T1800Z.151202T0000Z.NO/
1033 AM CST MON NOV 30 2015
The Flood Warning continues for
the Obion River near Obion
* from Tuesday December 01 until Tuesday December 01.
* At 10 AM Monday the stage was 33.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 34.0 feet Tuesday December 01.
* Flood stage is 34.0 feet.
* At 34.0 feet...Farm land near the river is flooded.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
MSC095-011632-
/O.EXT.KMEG.FL.W.0089.151202T0600Z-151202T1200Z/
/BGBM6.1.ER.151202T0600Z.151202T0600Z.151202T0600Z.NO/
1033 AM CST MON NOV 30 2015
The Flood Warning continues for
the Tombigbee River at Bigbee
* from Wednesday December 02 until Wednesday December 02.
* At 09 AM Monday the stage was 7.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 14.0 feet Wednesday December 02.
* Flood stage is 14.0 feet.
* At 14.0 feet...Flooding of low lying agricltural land is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-011632-
/O.CON.KMEG.FL.W.0090.151202T0000Z-151202T0600Z/
/AMYM6.1.ER.151202T0000Z.151202T0000Z.151202T0000Z.NO/
1033 AM CST MON NOV 30 2015
The Flood Warning continues for
the Tombigbee River near Tombigbee River near Amory 4W
* from Tuesday December 01 until Tuesday December 01.
* At 10 AM Monday the stage was 13.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 20.0 feet Tuesday December 01.
* Flood stage is 20.0 feet.
* At 20.0 feet...Lowland flooding begins.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$663
WGUS84 KMEG 010306
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
906 PM CST MON NOV 30 2015
The Flood Warning continues for the L'anguille River...Obion River...
Saint Francis River...Tombigbee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tomorrow or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-020306-
/O.EXT.KMEG.FL.W.0087.000000T0000Z-151202T1200Z/
/SFRA4.1.ER.151128T2036Z.151129T1300Z.151201T1200Z.NO/
906 PM CST MON NOV 30 2015
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until Tuesday December 01.
* At 08 PM Monday the stage was 22.1 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 22.0 feet.
* At 22.0 feet...Several roads near Wilhelmina, Missouri are flooded.
Recreational areas and large areas of agriculture land near the
river are flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
ARC031-020305-
/O.EXT.KMEG.FL.W.0088.000000T0000Z-151203T0000Z/
/LCRA4.1.ER.151129T1930Z.151130T1300Z.151202T0000Z.NO/
906 PM CST MON NOV 30 2015
The Flood Warning continues for
the Saint Francis River at Lake City
* until Tuesday December 01.
* At 08 PM Monday the stage was 10.0 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 10.0 feet.
* At 10.0 feet...Flooding is occurring in the swamps along the river.
&&
LAT...LON 3610 9038 3603 9028 3588 9035 3566 9038
3566 9051 3582 9051
$$
ARC077-123-020305-
/O.EXT.KMEG.FL.W.0093.151202T0000Z-151203T0000Z/
/PLGA4.1.ER.151202T0000Z.151202T0000Z.151202T1800Z.NO/
906 PM CST MON NOV 30 2015
The Flood Warning continues for
the L'anguille River at Palestine
* from Tuesday December 01 until Wednesday December 02.
* At 08 PM Monday the stage was 24.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 25.0 feet Tuesday December 01.
* Flood stage is 25.0 feet.
* At 25.0 feet...Flooding of large areas of agriculture land along
the river is occurring.
&&
LAT...LON 3515 9100 3515 9073 3500 9075 3479 9081
3491 9101
$$
TNC045-053-131-020000-
/O.EXT.KMEG.FL.W.0091.151201T1800Z-151202T0000Z/
/OBNT1.1.ER.151201T1800Z.151201T1800Z.151201T1800Z.NO/
906 PM CST MON NOV 30 2015
The Flood Warning continues for
the Obion River near Obion
* from Tuesday December 01 until Tuesday December 01.
* At 08 PM Monday the stage was 33.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 34.0 feet Tuesday December 01.
* Flood stage is 34.0 feet.
* At 34.0 feet...Farm land near the river is flooded.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
MSC095-020305-
/O.EXT.KMEG.FL.W.0089.151201T2315Z-151202T2136Z/
/BGBM6.1.ER.151201T2315Z.151202T0600Z.151202T1536Z.NO/
906 PM CST MON NOV 30 2015
The Flood Warning continues for
the Tombigbee River at Bigbee
* from Tuesday December 01 until Wednesday December 02.
* At 08 PM Monday the stage was 7.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 14.5 feet Wednesday December 02.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Tuesday December 01 and
continue to rise to near 14.5 feet by Wednesday December 02.The
river will fall below flood stage by Wednesday December 02.
* At 14.0 feet...Flooding of low lying agricltural land is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-020305-
/O.EXT.KMEG.FL.W.0090.151202T0600Z-151202T1200Z/
/AMYM6.1.ER.151202T0600Z.151202T0600Z.151202T0600Z.NO/
906 PM CST MON NOV 30 2015
The Flood Warning continues for
the Tombigbee River near Tombigbee River near Amory 4W
* from Wednesday December 02 until Wednesday December 02.
* At 08 PM Monday the stage was 14.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 20.0 feet Wednesday December 02.
* Flood stage is 20.0 feet.
* At 20.0 feet...Lowland flooding begins.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$160
WGUS84 KMEG 011655
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1055 AM CST TUE DEC 1 2015
The Flood Warning is cancelled for the Saint Francis River...Tombigbee
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-011725-
/O.CAN.KMEG.FL.W.0087.000000T0000Z-151202T1200Z/
/SFRA4.1.ER.151128T2036Z.151129T1300Z.151201T0525Z.NO/
1055 AM CST TUE DEC 1 2015
Forecast information for
Saint Francis River near Saint Francis
* At 10 AM Tuesday the stage was 21.4 feet.
* No flooding is currently forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will rise to near 21.3 feet Tuesday December
01.
* At 22.0 feet...Several roads near Wilhelmina, Missouri are flooded.
Recreational areas and large areas of agriculture land near the
river are flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
ARC031-011725-
/O.CAN.KMEG.FL.W.0088.000000T0000Z-151203T0000Z/
/LCRA4.1.ER.151129T1930Z.151130T1300Z.151201T0400Z.NO/
1055 AM CST TUE DEC 1 2015
Forecast information for
Saint Francis River at Lake City
* At 10 AM Tuesday the stage was 9.8 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 9.8 feet Tuesday December 01.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 9.8 feet Tuesday December
01.
* At 10.0 feet...Flooding is occurring in the swamps along the river.
&&
LAT...LON 3610 9038 3603 9028 3588 9035 3566 9038
3566 9051 3582 9051
$$
MSC095-011725-
/O.CAN.KMEG.FL.W.0089.000000T0000Z-151202T2136Z/
/BGBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1055 AM CST TUE DEC 1 2015
Forecast information for
Tombigbee River at Bigbee
* At 10 AM Tuesday the stage was 10.0 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 11.7 feet Wednesday December 02.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to near 11.7 feet Wednesday December
02.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-011725-
/O.CAN.KMEG.FL.W.0090.000000T0000Z-151202T1200Z/
/AMYM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1055 AM CST TUE DEC 1 2015
Forecast information for
Tombigbee River near Tombigbee River near Amory 4W
* At 10 AM Tuesday the stage was 15.4 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 16.7 feet Wednesday December 02.
* Flood stage is 20.0 feet.
* Forecast...The river will rise to near 16.7 feet Wednesday December
02.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Nov 28, 10:52 AM CST, 31 minutes earlier.
Area forecast discussion, Nov 28, 10:52 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1052 AM CST SAT NOV 28 2015
.DISCUSSION...
RAIN CONTINUES TO FALL. THIS MORNINGS LITTLE ROCK UPPER AIR
SOUNDING SHOWED A PRECIPITABLE WATER VALUE OF 1.68 INCHES...WHICH
IS ALMOST 3 TIMES THE NORMAL VALUE FOR THIS TIME OF THE YEAR /THE
NORMAL VALUE IS ABOUT 0.6 INCHES/. THE FRONT THIS MORNING WAS
JUST ABOUT OVER THE MISSISSIPPI RIVER AND IN THE LAST COUPLE OF
HOURS IT HAS NOT MOVED MUCH...JUST SLIGHTLY TO THE EAST OF THE
RIVER.
THE FLASH FLOOD WATCH CONTINUES WE HAVE HAD RADAR ESTIMATES OF 3
INCHES IN THE LAST 24 HOURS IN SOME PLACES. AND WE ESPECT TO GET
ABOUT 1 TO 2 INCHES MORE IN THE FLASH FLOOD WATCH AREA.
MADE SOME MINOR TWEEKS TO GRIDS. TLSJR
&&
.PREV DISCUSSION... /ISSUED 303 AM CST SAT NOV 28 2015/
DISCUSSION...
SKIES ARE CLOUDY ACROSS MUCH OF THE FORECAST AREA EARLY THIS
MORNING WITH TEMPERATURES RANGING FROM THE MID 40S TO MID 60S.
A LARGE AREA OF LIGHT TO MODERATE RAIN COVERS MUCH OF THE NORTHERN
HALF OF THE FORECAST AREA.
A COLD FRONT CURRENTLY IS ACROSS EAST ARKANSAS. THE FRONT WILL
CONTINUE TO MOVE SLOWLY EAST TODAY. RAIN WILL CONTINUE TO FALL
BOTH ALONG AND AHEAD OF THE FRONT AS WELL AS BEHIND THE FRONT.
THE HEAVIEST RAINFALL SHOULD FALL OVER PORTIONS OF NORTHEAST
ARKANSAS WHERE THE FLASH FLOOD WATCH REMAINS IN EFFECT.
TEMPERATURES WILL VARY DEPENDING ON WHICH SIDE OF THE FRONT YOU
ARE LOCATED WITH HIGHS AHEAD OF THE FRONT IN THE 60S TO LOWER 70S
AND IN THE 50S BEHIND THE FRONT. THE FRONT WILL MOVE VERY SLOWLY
EAST TONIGHT WITH MORE RAIN EXPECTED TO FALL.
BY SUNDAY...THE COLD FRONT WILL MAKE MORE PROGRESS EAST BUT WILL
REMAIN OVER THE FORECAST AREA SO MORE RAIN IS EXPECTED. RAINFALL
SHOULD NOT BE QUITE AS HEAVY ON SUNDAY SO THERE IS NO REASON AT
THIS POINT TO EXTEND THE WATCH. TEMPERATURES SHOULD BE COOLER OVER
MORE OF THE FORECAST AREA WITH MOST AREAS SEEING HIGHS IN THE
UPPER 40S TO MID 50S. BY SUNDAY NIGHT...THE COLD FRONT WILL START
TO EXIT THE FORECAST AREA BUT MORE RAIN IS EXPECTED TO FALL.
BY MONDAY...THE FRONT WILL REMAIN OVER EASTERN SECTIONS OF THE
FORECAST AREA SO RAIN WILL BE EXPECTED FOR BOTH MONDAY AND MONDAY
NIGHT. BY TUESDAY THE COLD FRONT WILL FINALLY EXIT THE FORECAST
AREA SO THE THREAT OF RAIN WILL GRADUALLY END FROM WEST TO EAST
FOR TUESDAY AND TUESDAY NIGHT.
HIGH PRESSURE WILL FINALLY BUILD INTO THE REGION BY WEDNESDAY
BRINGING A PERIOD OF DRY WEATHER WITH BELOW NORMAL TEMPERATURES.
THIS DRY AND COOL PATTERN WILL CONTINUE INTO THURSDAY AND FRIDAY.
ARS
&&
.AVIATION...
06Z TAF CYCLE
A LARGE PRECIPITATION SHIELD ASSOCIATED WITH A SLOW MOVING COLD
FRONT ENCOMPASSES MEM...MKL..AND JBR SITES THIS MORNING. CONDS
WILL RAPIDLY DETERIORATE TO IFR/LIFR AT THESE THREE SITES AND
REMAIN THERE THROUGHOUT THE ENTIRE TAF PERIOD. VLIFR CONDS CAN BE
EXPECTED LATE IN THE PERIOD AS CEILINGS LOWER EVEN FURTHER. THE
ONLY EXCEPTION WILL BE TUP...WHERE VFR WILL REMAIN THROUGH LATE
AFTERNOON. RAIN IS NOT EXPECTED TO MOVE INTO TUP UNTIL 29/00Z AS
THE COLD FRONT SAGS SOUTH. THEREAFTER...CONDS AT TUP WILL BECOME
MVFR/IFR.
WINDS WILL SHIFT TO THE NORTH IN RESPONSE TO THE FRONTAL PASSAGE
THIS AFTERNOON. JBR WILL CONTINUE TO SEE NORTHERLY WINDS...WITH
MEM AND MKL SHIFTING TO THE NORTH WITHIN THE NEXT FEW HOURS...AND
EVENTUALLY TUP LATER THIS AFTERNOON.
AC3
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CLAY-CRAIGHEAD-CROSS-
GREENE-LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DUNKLIN-PEMISCOT.
MS...NONE.
TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR LAKE.
&&Hazardous weather outlook, Nov 28, 3:30 AM CST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 330 AM CST SAT NOV 28 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291130- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 330 AM CST SAT NOV 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAIN IS EFFECT FOR PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND EXTREME NORTHWEST TENNESSEE WHERE HEAVY RAIN IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 11:23 AM CST | River Flood Warning | MEG | Craighead | 72 hr |
Nearby
River Flood Warnings in Arkansas, 2015River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.